# SDR SWAA2022030335796

- Difficulty date: February 12, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S10R CLIP CRACKED STA 277. / REMOVED DAMAGED CLIP AND REPLACED PER S.R.M 51-40-02-0G-0 PARA 7C AND DWG# 141A1110 AT S10R STA 227 AND APPLIED CORROSION INHIBITING COMPOUND PER AMM 51-21-91
